# SDR USAA060769

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 42,622 hours, 42,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STA 395-418, BETWEEN RBL 24.75-45.5 WL 208.10 CORRODED.  REMOVED, FABRICATED & INSTALLED NEW PART PER SRM 53-00-04, 51-40-02, 51-20-01; CORR TASK C53-221-03.  DEFECT SIZE:  18"L X 7"W X .025"D.
